Authors

Jens Jäschke, Nathanael Skrepek, Matthias Ehrhardt

Abstract

We propose a new interconnection relation for infinite-dimensional port-Hamiltonian systems that enables the coupling of ports with different spatial dimensions by integrating over the surplus dimensions. To show the practical relevance, we apply this interconnection to a model system of an actively cooled gas turbine blade. We also show that this interconnection relation behaves well with respect to a discretization in finite element space, ensuring its usability for practical applications.

Keywords

Port-Hamiltonian system; Coupled systems; Geometric coupling; Infinite dimensional systems

Citation

  • Journal: Applied Mathematics Letters
  • Year: 2023
  • Volume: 137
  • Issue:
  • Pages: 108508
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.aml.2022.108508

BibTeX

@article{J_schke_2023,
  title={{Mixed-dimensional geometric coupling of port-Hamiltonian systems}},
  volume={137},
  ISSN={0893-9659},
  DOI={10.1016/j.aml.2022.108508},
  journal={Applied Mathematics Letters},
  publisher={Elsevier BV},
  author={Jäschke, Jens and Skrepek, Nathanael and Ehrhardt, Matthias},
  year={2023},
  pages={108508}
}

Download the bib file

References